0
RESEARCH PAPERS

Probability Distribution of Bilinear System Response to Impulse Excitation

[+] Author and Article Information
Stephen F. Felszeghy

Hughes Aircraft Company, Missile Systems Division, El Segundo, Calif.

William T. Thomson

University of California, Canoga Park, Calif.

J. Appl. Mech 33(2), 384-386 (Jun 01, 1966) (3 pages) doi:10.1115/1.3625053 History: Received March 26, 1965; Online September 15, 2011

Abstract

A single-degree-of-freedom system with a bilinear spring is excited by a rectangular impulse of constant value, but whose amplitude has a probability distribution which is Gaussian. The peak response of the system under this excitation is determined, and its probability distribution is plotted as a function of its peak value.

Copyright © 1966 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In